# SDR DHL2001367011

- Difficulty date: July 15, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT, NUMEROUS SMOKE LIGHTS ILLUMINATED.  FOUND MAIN CARGO DECK AT 90 DEGREES F AND MAIN DECK NOT LOADED TO FULL CAPACITY.  RAN ENGINES WITH BOTH PACKS ON FULL COLD FOR 45 MIN AND BROUGHT A/C UPPER DECK TO 80 DEGREES AND BELOW.  OPS CHECK OF SMOKE DET.
